RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2011, Volume 11, Number 4, Pages 805–814 (Mi mmj441)  

This article is cited in 6 scientific papers (total in 7 papers)

A semigroup of theta-curves in 3-manifolds

Sergei Matveeva, Vladimir Turaevb

a Chelyabinsk State University, Chelyabinsk, Russia
b Department of Mathematics, Indiana University, Bloomington, IN, USA

Abstract: We establish an existence and uniqueness theorem for prime decompositions of theta-curves in 3-manifolds

Key words and phrases: 3-manifold, theta-graph, prime decomposition.

DOI: https://doi.org/10.17323/1609-4514-2011-11-4-805-814

Full text: http://www.ams.org/.../abst11-4-2011.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 57M25; Secondary 57M15
Received: May 6, 2010
Language:

Citation: Sergei Matveev, Vladimir Turaev, “A semigroup of theta-curves in 3-manifolds”, Mosc. Math. J., 11:4 (2011), 805–814

Citation in format AMSBIB
\Bibitem{MatTur11}
\by Sergei~Matveev, Vladimir~Turaev
\paper A semigroup of theta-curves in 3-manifolds
\jour Mosc. Math.~J.
\yr 2011
\vol 11
\issue 4
\pages 805--814
\mathnet{http://mi.mathnet.ru/mmj441}
\crossref{https://doi.org/10.17323/1609-4514-2011-11-4-805-814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300368300005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj441
  • http://mi.mathnet.ru/eng/mmj/v11/i4/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Matveev, “Roots and decompositions of three-dimensional topological objects”, Russian Math. Surveys, 67:3 (2012), 459–507  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Matveev S.V., “Prime Decompositions of Knots in T-2 X I”, Topology Appl., 159:7, SI (2012), 1820–1824  crossref  mathscinet  zmath  isi  elib  scopus
    3. F. G. Korablev, “Poryadok primarnykh slagaemykh dlya virtualnykh uzlov”, Vestnik ChelGU, 2012, no. 15, 119–124  mathnet
    4. V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavsky, “Sergei Vladimirovich Matveev (on his 70th birthday)”, Russian Math. Surveys, 73:4 (2018), 737–746  mathnet  crossref  crossref  adsnasa  isi  elib
    5. Bode B., “Crossing Numbers of Composite Knots and Spatial Graphs”, Topology Appl., 243 (2018), 33–51  crossref  mathscinet  zmath  isi  scopus
    6. Metzler W., Rosebrock S., “Advances in Two-Dimensional Homotopy and Combinatorial Group Theory Editors' Preface”, Advances in Two-Dimensional Homotopy and Combinatorial Group Theory, London Mathematical Society Lecture Note Series, 446, eds. Metzler W., Rosebrock S., Cambridge Univ Press, 2018, IX+  mathscinet  isi
    7. Taylor S.A., Tomova M., “Additive Invariants For Knots, Links and Graphs in 3-Manifolds”, Geom. Topol., 22:6 (2018), 3235–3286  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:310
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020